<< Previous Issue Kyungpook Mathematical Journal (Vol. 29, No. 2) Next Issue >>
Kyungpook Mathematical Journal 1989 Vol. 29, No. 2, 115—236
 Original Articles 
SEPARATION AXIOMS BETWEEN T½ AND T0
Josep Guia, Isabel Segura
Kyungpook Mathematical Journal 1989 Vol. 29, No. 2, 115—123
ON NEAT-INJECTIVE GROUPS
N.V. Ramana Murthy, Asif Mashhood
Kyungpook Mathematical Journal 1989 Vol. 29, No. 2, 125—131
GENERALIZATION CLASS OF CERTAIN MEROMORPHIC UNIVALENT FUNCTIONS WITH POSITIVE COEFFICIENTS

Nak Eun Cho1, Shigeyoshi Owa2, Sang Hun Lee3, Osman Altintas4

Kyungpook Mathematical Journal 1989 Vol. 29, No. 2, 133—139
ON SOLUTIONS OF VOLTERRA-FREDHOLM INTEGRAL EQUATIONS
Thabet A.A., A.Hadi Alim
Kyungpook Mathematical Journal 1989 Vol. 29, No. 2, 141—147
SYMMETRIC CANTOR SETS AND DIRICHLET SETS
Hung Hwan Lee
Kyungpook Mathematical Journal 1989 Vol. 29, No. 2, 149—151
CONDITIONS ON THE PROJECTIVE CURVATURE TENSOR OF CONFORMALLY FLAT RIEMANNIAN MANIFOLDS
J. Deprez, W. Roter, L. Verstraelen
Kyungpook Mathematical Journal 1989 Vol. 29, No. 2, 153—166
LOCALLY SYMMETRIC C-TOTALLY REAL SUBMANIFOLDS OF S7(1)
Luc Vrancken
Kyungpook Mathematical Journal 1989 Vol. 29, No. 2, 167—186
NEARLY SASAKIAN MANIFOLDS WITH VANISHING CONTACT CONFORMAL CURVATURE TENSOR FIELD
Jang Chun Jeong
Kyungpook Mathematical Journal 1989 Vol. 29, No. 2, 187—198
THE RELATION BETWEEN THE EXTERIOR RADIUS AND THE MEAN CURVATURE OF BOUNDED IMMERSION
Chong Hee Lee
Kyungpook Mathematical Journal 1989 Vol. 29, No. 2, 199—202
PROJECTIVE LIMIT CONSTRUCTION OF LOCALLY CONVEX SPACES BY SEMI-NORMS
W. H. Hsiang
Kyungpook Mathematical Journal 1989 Vol. 29, No. 2, 203—236

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd